See Alike in...

Alike App

Browser

tallgirl22

817d

I was recently put on linzess for IBS and chronic constipation but it seems to be making my stomach pain and nausea worse while giving me diarrhea. Is this common or is it worth talking to my doc about changing it?

Top reply
    • Buggirlx

      812d

      Take it less often also besides smaller doses. Skipping days

    • Buggirlx

      812d

      Take it less often also besides smaller doses. Skipping days

    • KayBMe

      815d

      I think that is also called, Amitiza. I tried it and liked the results. They are more gentle than Linzess. My insurance wouldn’t cover it because it was a new medication and no generic medication was available. I am going to see if my insurance covers Lubiprostone. Thank you for posting! 💕

    • wheezynwavy

      816d

      I had this issue on Linzess as well. I was on it for several months though because it was still better than the constant constipation. I will say it took my body a while to level out on Linzess, and for a while I was neither constipated nor having diarrhea. Unfortunately that didn't last for me so I asked my doctor about switching meds (after we tried different doses). I'm on Lubiprostone now and I'm in way less pain. I'm still constipated but I'm way less bloated and I have more energy and I can sleep better. I've only been on it for a couple weeks now though.

    • IbsQween

      817d

      I started on 76 I believe and it gave me a lot of diarrhea but tbh I would take diarrhea over the debilitating constipation I was experiencing.

    • IbsQween

      817d

      What dose did they start you on? Because you should try 76mg then 145mg and see how you do.

    • KayBMe

      817d

      It sounds like the dose is too much. I had the same problem with 290 mg but asked to be put on 145 mg. Eating a plant based diet along with a daily stool softener has helped. Talk with your doctor about reducing the dose. I even had opened the higher dose and stirred it into a glass of water and drank the half I needed. On average for me, it takes about four hours to get relief. I wish you the best. 🤗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion